# SDR ASOA98078

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120157
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: M1160140242
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

FLT 7097 - ON CLIMB-OUT GTR-AEX, RECEIVED DUCT LEAK WARNING ON THE LEFT ENGINE.  AFTER COMPLETING THE POH CHECKLIST, SHUT DOWN THE LEFT ENGINE, DECLARED AN EMERGENCY AND DIVERTED TO JAN WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  ON THE GROUND, THE WARNING OCCURRED AGAIN WITH BOTH ENGINES SECURED.  THE BLEED SYSTEM WAS DEFERRED FOR A FAULTY INDICATION AND THE AIRCRAFT WAS POSITIONED BACK TO ATL.  ATL MAINTENANCE REMOVED AND REPLACED THE PNEUMATIC LEAK SENSOR INBOARD OF THE LEFT LEADING EDGE.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
